Наближення сумами Фур'є на класах диференційовних у сенсі Вейля–Надя функцій із високим показником гладкості / Сердюк А. С., Соколенко І. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (5))

Serdiuk A. S., Sokolenko I. V.
Approximation by Fourier sums in classes of Weyl–Nagy differentiable functions with high exponent of smoothness


Download publication will be available after 06/01/2024 р., in 41 days

Cite:
Serdiuk, A. S., Sokolenko, I. V. (2022). Approximation by Fourier sums in classes of Weyl–Nagy differentiable functions with high exponent of smoothness. Ukrainian Mathematical Journal, 74 (5), 685-700. http://jnas.nbuv.gov.ua/article/UJRN-0001336878 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна